I'm Camille, and I’m a moderator for this topic. I sent your requested professional a message to follow up with you here, when they are back online.
If I can help further, please let me know. Thank you for your continued patience.
Hi and Thanks~ Do you know when Dr. Rick shall be back On Line
Hi Dr. Rick~I hope that I can get you~I did not speak with you after my last visit to the Specialist~ my pressure was down to 12 and when the Specialist read it ~ after the Technician~she got 14~ which is still very good~ she said she did not need to see me again for six months~ I assume she meant for me to continue on the same drops however~I forgot to ask and she is out today~ anyway if the pressure drops so much would taking them twice a day for six more months drop the pressure even more and maybe not be good~ I talked with Dr. Dan back then~ as I moved when she took my pressure and my eye was so sore all week- end and I could not get my contact in~ he assured me it was a normal happening~it was blood shot and half closed~ I also asked~ since you told me to~ about getting an implant now and she said it would be too risky~I did not ask why~ but I should have~ Dr. Dan felt maybe if I had a secondary cataract ~ which I did~ would or could be one reason~but I tried :-) My sister gets her Laser July 10th and she said it is a one time cure all~ she also said her Doctor said mostly Asian or African people get her disorder~we are Caucasian~my eyes seem red also~ is this a side effect of Azopt and Combigan and Lumigan and can anything be done about this~I think my air conditioningmay make it worse??? Martha~
Hi Dr. Rick~Congratulations on your so very long road trip~you sure must be busy having a Practice and also with pests like me on line~ I like your personality~ plus sense of humour~ anyway I finally got my Doctor and she said to continue them until I see her in six months~I am on two and a third ~the Lumigan before bedtime~ they apparently grow your eye lashes and the Doctor said women love this drop~I wish it did not cause redness though~if it is the one~women would NOT love that~ I think I told you the other two are Azopt and Combigan~I felt being not a Doctor that by logic~if the pressure went down so much in three months~ it had started at 37 to a 12~ then another six months on these drugs would bring it down even moreso~maybe too far~ but my Doctor said to continue as is~ I hope the redness goes a way~is it normal from Lumigan alone~ would washing my eyes after help~would a lot of computer use cause soreness~I have 20- 20 vision for up close in my right eye~I use my computer a lot~but at times my eyes feel a bit sore~ I have been faithful putting the drops in~ I guess if I had not gone the pressure would have continued to climb???~yet thus far I am not classified with glaucoma~Dr. Ben did not know much about my sister's disorder~polypoidal~he said you were the Retina expert~ she said this laser is a one time cure~ is this so~ if it is she is luckier than me~ as it looks like I am a lifetime drop person~I don't know though if it will restore her lost vision???~she said her Doctor said it is more common in Asians and Africans and we are Caucasian~funny how my Doctor calls an implant too risky~ I asked Dr. Ben and he just said there must be something she sees like a secondary cataract~ which I did have~oh well~at least I took your advice and asked~it is good to at least know that a way back then they were not as good anyway~do all patients have these side effects from the drugs that I am on~ Martha~
Hi Again Dr. Rick~ I seem to be in a depressed state a lot of the time~I have symptons of OCD and I lost my husband very suddenly~ without any warning~then I moved to a new place where I do not know anyone and it is a big City~ as compared to a small area where I once lived~anyway Doctors have suggested that I go on an anti- depressant~ but one Psychiatrist said these can worsen glaucoma or high eye pressure~is this so~ when one takes drops would it not be controlled~I never wanted to go that route and I am very confused~ BUT I do have a lot of anxiety at times~did you hear this and would you have an opinion~Thanks~Martha~
Hi Dr. Rick~I had asked you if taking an anti- depressant would cause glaucoma~ as one Psychiatrist suggested~ as I am sort of in a depressed state and many suggest I take one~I always was told not to~ as my family have a bipolar background~now also a Psychiatrist is saying also it could cause glaucoma~I sure would not want that~ would the eye drops not help this situation~I take quietiapine in small doses~ 25 mg of three~my Doctor did not seem concerned over that~I have more OCD symptons~Martha~
Thanks so much for always being there for me~one gets so many different answers and yet yours always make sense to an OCD person :-)~ gosh you are running around a lot lately~I sure wish I had your energy ~of course I am much older~ perhaps your son shall follow in your footsteps~ often times this happens~I have to in fact see my Ophthalmologist in six months again and as you say with my drops the pressure should remain stable~my Ophthalomologist did not seem concerned at all about the little bit of quietiapine I was on~are the Psychiatrists from India as good~ or the same~ as Canadian or US ones I wonder~ as they each have different answers~maybe you too are from there for all I know~:-)~I know people from India are normally very smart~ but everyone seems to have different views and yet yours always remains consistant~Have lots of fun this Summer~Life is short and soon your son shall be married and having a Life of his own~ Thanks again~Martha~
I realize people from India are really smart~ but two different Psychiatrists from there had different opinions~ my father was a Navigator during World War Two~ I was born when he was away in Europe fighting and flying in the Lancasters~he was on that last Mission over Hitler's famous Chalet mansion at Berchtesgoden when they blew it up~ it is interesting to read his notes on everything~he went more than the required numbers in flying missions over enemy territory~ he wanted to be a Pilot~ but his good Math skills landed him in Navigator training instead~Arthur Hiller~ the Movie producer was also in his squadron~he came home to find me there 9 months old~he left a newly married wife and it was kind of a shock to find me sort of as number one in her life~she did not know she was expecting when he left~I was probably worth less than a $1.00 to him~:-) Martha
Hi Again~I know I had asked you about anti- depressants and glaucoma and also I meant to ask about medication for anxiety as well~ such clonazepam and Ativan~ I get anxiety at times and take this medication~ if I am on drops would this not protect me and I have not been diagnosed with glaucoma as such~ Many Thanks Martha I am sure I showed the Specialist what I was on and she did not seem concerned~nor did I know to ask and just see it on the Internet as a possible side effect~